# SDR FDEA201003180919

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545731
- Condition: Mismanufactured
- Location: Bs 620 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FASTENERS WITH IMPROPER SPACING FWD PIT STA 620 STR 27L.  CUT OUT DAMAGED AREAS, FABRICATED REPAIR DOUBLER USING 2024T-3 .080 DIMS 89" X 29.5", TRIPLER USING 2024T-3, .125 DIMS 87" X 27.5", 2 STRUCTURAL FILLERS USING 2024T-3 .125 DIMS 90" X 25.5" AND 2024T-3 .063 DIMS 19" X 7.75", CUT OUT FILLERS USING USING 2024T-3 .125 DIMS 6.5" X 4.3750" AND 1.6250" X 5.6250", SHEAR TIES USING BAC1505-1001557075T6   DIMS 6", SHEAR TIES USING 7075-O .063 DIMS 7" X 3", HEAT TREATED PARTS TO T6 CONDITION IAW ENG REPORT 2-37153-801, REV A AND INSTALLED ALL PARTS IAW P-F SRM 53-30-3, SRM 53-10-4 AND SRM 51-30-2.
